ON TRIPLED FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS VIA GENERAL CONTRACTIVE CONDITIONS IN COMPLEX VALUED METRIC SPACES
Vol. 7(2) July 2019, No. 19, pp. 205-215
R. A. RASHWAN AND M. G. MAHMOUD
We present some common tripled fixed point results for weakly compatible mappings satisfying a general contractive condition under rational expressions in complex valued metric spaces. Our results represent extend and unify some known results in the literature (see ). Finally, we give an example for this generalization.